# SDR DJSR201910243001

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: General aviation
- Aircraft: N581FL
- Make and model: Amd FALCON20F5
- Aircraft serial: 440
- Aircraft time: 12,232 hours, 11,690 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Out Of Limits
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF PHASE, YOKE HIT MECHANICAL STOP BEFORE AIRPLANE PITCH DOWN OCCURRED.  CREW TRIMMED TAIL PLANE ACTUATOR NOSE DOWN, WHICH CORRECTED THE PROBLEM.  CREW RETURNED TO DEPARTURE AIRPORT.
